Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 28, 2015, 5:36 PM EDT for Marion County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 28, 2015, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Marion County, GA
The radar
The Ft Rucker radar (KEOX), 120 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WWUS82 KFFC 282136
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 28 2015
GAZ091-282200-
MARION GA-
536 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 600
PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MIELS WEST OF BUENA VISTA. THIS STORM
WAS MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ZELLOBEE...CHURCH HILL...DRANEVILLE AND DOYLE.
LAT...LON 3216 8455 3217 8455 3219 8457 3219 8460
3221 8460 3223 8462 3223 8466 3235 8466
3235 8446 3218 8442 3217 8443 3215 8443
3215 8453
TIME...MOT...LOC 2136Z 359DEG 4KT 3228 8457
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:30 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 28, 3:30 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT TUE JUL 28 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... COVERAGE OF SHOWERS AND THUNDERSTORMS HAS BEEN SLIGHTLY HIGHER TODAY THAN OVER THE PAST COUPLE OF DAYS AS INCREASED MOISTURE HAS PUSHED INTO THE AREA. WITH RELATIVELY UNIMPRESSIVE INSTABILITY IN PLACE... MOST OF THIS ACTIVITY SHOULD REMAIN BENIGN AND BELOW SEVERE LIMITS. FOR WEDNESDAY...THE CWA WILL REMAIN ON THE EASTERN EDGE OF THE UPPER RIDGE CENTERED OVER THE SOUTHERN PLAINS. WITH PLENTY OF MOISTURE REMAINING IN PLACE...SCATTERED CONVECTION WILL DEVELOP BY MIDDAY AND INCREASE THROUGH THE AFTERNOON HOURS. INSTABILITY WILL AGAIN BE MODERATE AND MID-LEVELS WILL BE QUITE MOIST...SO EXPECT THUNDERSTORM ACTIVITY TO BE BELOW SEVERE LIMITS AGAIN. TEMPERATURES WILL REMAIN HOT ON WEDNESDAY WITH WIDESPREAD HEAT INDICES AROUND OR JUST OVER 100 DEGREES. WITH THAT BEING SAID...THE CURRENT FORECAST IS THAT MOST AREAS WILL REMAIN BELOW THE HEAT ADVISORY CRITERIA OF 105 DEGREES FOR TOMORROW AFTERNOON. FOR THIS REASON NO HEAT ADVISORY WILL BE ISSUED AT THIS TIME. RW .LONG TERM /THURSDAY THROUGH TUESDAY/... A PATTERN CHANGE IS EXPECTED BY LATE WEEK AS A COLD FRONT STALLS ACROSS THE AREA. CWFA WILL BE ON THE EASTERN PERIPHERY OF A 500MB HIGH CENTER THROUGH LATE THURSDAY. THE RIDGE WILL START TO RETROGRADE WESTWARD AS A A LONGWAVE TROUGH DIGS ALONG THE SOUTHEAST COAST FRIDAY. THE TROUGH IS EXPECTED TO STAY IN PLACE THROUGH THE WEEKEND INTO EARLY NEXT WEEK BEFORE THE HIGH CENTER BUILDS BACK EAST. AT THE SURFACE...A FRONT WILL DROP SOUTH ACROSS THE AREA THURSDAY INTO FRIDAY. THE BOUNDARY IS EXPECTED TO STALL NEAR THE SOUTHERN CWFA THROUGH MUCH OF THE WEEKEND...BEFORE BECOMING DIFFUSE EARLY NEXT WEEK. SEVERAL WAVES OF LOW PRESSURE WILL RIDE EAST ALONG THE FRONT...EACH ENHANCING THE CHANCES FOR CONVECTION. ONE OF THE MAIN CHANGES TO THE LONG TERM FORECAST WAS TO RAISE POPS IN THE SOUTH FRIDAY INTO SATURDAY. NLISTEMAA && .AVIATION... 18Z UPDATE... DIURNAL CUMULUS CLOUDS WILL PERSIST THROUGH THE EVENING WITH SCATTERED CONVECTION. EXPECT SHOWER AND THUNDERSTORM COVERAGE TO DECREASE AFTER SUNSET. WINDS SHOULD REMAIN LIGHT AND GENERALLY FROM THE NORTHWEST FOR THE MAJORITY OF THE PERIOD. ON WEDNESDAY EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON WIND DIRECTION. HIGH ON ALL OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 74 94 / 30 30 30 40 ATLANTA 75 91 75 92 / 20 30 30 40 BLAIRSVILLE 67 87 66 89 / 30 40 20 50 CARTERSVILLE 73 92 73 93 / 20 30 20 40 COLUMBUS 77 96 75 94 / 20 30 30 40 GAINESVILLE 74 90 74 91 / 30 30 30 40 MACON 73 95 73 93 / 20 30 30 40 ROME 73 93 74 93 / 20 30 20 40 PEACHTREE CITY 73 92 73 92 / 20 30 30 40 VIDALIA 75 96 75 94 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NLISTEMAA AVIATION...RW
Hazardous weather outlook, Jul 28, 11:53 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1153 AM EDT TUE JUL 28 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1153 AM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED THUNDERSTORMS EXPECTED TODAY... WEATHER HAZARDS EXPECTED... MAIN THREATS FROM ISOLATED AFTERNOON AND EVENING STORMS WILL BE BRIEF WIND GUSTS...POSSIBLY UP TO 45 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. DISCUSSION... HIGH PRESSURE INFLUENCE FROM THE WEST AND A RELATIVELY STABLE MID LAYER WILL HELP HOLD THUNDERSTORMS TO MAINLY ISOLATED IN COVERAGE THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR A STORM WILL BE ACROSS NORTH GEORGIA... GENERALLY NORTH OF A LA GRANGE TO WASHINGTON LINE BETWEEN 1 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED... MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY. THE GREATER RAIN CHANCES ARE EXPECTED FROM THURSDAY THROUGH THE WEEKEND AS A WEAK FRONTAL BOUNDARY STALLS ACROSS THE AREA. HIGH TEMPERATURES WILL REMAIN A BIT ABOVE SEASONAL NORMALS... PRODUCING AFTERNOON HEAT INDICES IN THE UPPER 90S TO NEAR 105 FOR MOST AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 28, 3:44 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUL 28 2015
GAZ033-045-282015-
DEKALB GA-NORTH FULTON GA-
344 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB AND SOUTHERN
FULTON COUNTIES UNTIL 415 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRANT PARK-ZOO ATLANTA...OR NEAR ATLANTA...
MOVING SOUTH AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...HEAVY RAIN AND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...GRANT PARK-ZOO ATLANTA...CANDLER-MCAFEE...GRESHAM PARK AND
PANTHERSVILLE.
LAT...LON 3375 8437 3375 8431 3365 8426 3365 8435
3366 8436 3367 8439
TIME...MOT...LOC 1943Z 348DEG 5KT 3369 8433Special weather statement, Jul 28, 3:50 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT TUE JUL 28 2015
GAZ019-030-282015-
POLK GA-FLOYD GA-
350 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHERN FLOYD COUNTIES
UNTIL 415 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDARTOWN...MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...HEAVY RAIN AND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...ARAGON...CAVE SPRING...TAYLORSVILLE...FISH
CREEK...VAN WERT...ANTIOCH AND SENEY.
LAT...LON 3417 8518 3411 8504 3408 8505 3408 8498
3406 8493 3392 8509 3391 8533 3408 8535
TIME...MOT...LOC 1950Z 329DEG 13KT 3403 8522Special weather statement, Jul 28, 3:53 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT TUE JUL 28 2015
GAZ001-002-282030-
DADE GA-WALKER GA-
353 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
430 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATTANOOGA VALLEY...OR NEAR TRENTON...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRENTON...FORT OGLETHORPE...CHICKAMAUGA...CHATTANOOGA
VALLEY...LA FAYETTE...NAOMI...CHATTANOOGA VALLEY...NOBLE...CLOUDLAND
CANYON STATE PARK...COOPER HEIGHTS...ROCK SPRING...LINWOOD AND
FAIRVIEW.
LAT...LON 3490 8526 3485 8526 3485 8520 3478 8520
3477 8519 3467 8521 3469 8544 3486 8553
3495 8540
TIME...MOT...LOC 1953Z 313DEG 19KT 3485 8540
DJNSpecial weather statement, Jul 28, 4:49 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUL 28 2015
GAZ011-282115-
CHATTOOGA GA-
449 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA COUNTY UNTIL
515 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF SUMMERVILLE...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...LYERLY...MENLO...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...HOLLAND AND TIDINGS.
LAT...LON 3456 8541 3442 8522 3441 8524 3440 8527
3437 8533 3433 8537 3430 8538 3428 8541
3429 8546 3450 8551
TIME...MOT...LOC 2048Z 324DEG 6KT 3445 8545Special weather statement, Jul 28, 5:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT TUE JUL 28 2015
GAZ089-282200-
MUSCOGEE GA-
531 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 600 PM
EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NORTH COLUMBUS. THIS STORM WAS
MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN
ISLAND HILLS...BENNING HILLS...ROSE HILL...AVONDALE...SAND HILL...
CARTER ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...BATTLE PARK...CUSTER ROAD TERRACE...SAINT MARYS HILLS
AND LAUREL HILLS.
LAT...LON 3258 8491 3242 8478 3241 8479 3242 8481
3241 8488 3237 8496 3238 8499 3239 8498
3239 8497 3241 8498 3244 8497 3245 8500
3250 8500 3255 8503
TIME...MOT...LOC 2131Z 343DEG 4KT 3250 8497Special weather statement, Jul 28, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 28 2015
GAZ091-282200-
MARION GA-
536 PM EDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 600
PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MIELS WEST OF BUENA VISTA. THIS STORM
WAS MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ZELLOBEE...CHURCH HILL...DRANEVILLE AND DOYLE.
LAT...LON 3216 8455 3217 8455 3219 8457 3219 8460
3221 8460 3223 8462 3223 8466 3235 8466
3235 8446 3218 8442 3217 8443 3215 8443
3215 8453
TIME...MOT...LOC 2136Z 359DEG 4KT 3228 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 28, 3:50 PM EDT | Special Weather Statement | FFC | Polk | 25 min |
| Jul 28, 3:53 PM EDT | Special Weather Statement | FFC | Dade, Walker | 37 min |
| Jul 28, 4:49 PM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Jul 28, 5:31 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jul 28, 6:40 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 28, 6:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.